Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/51388
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDegtyarev, D. O.en
dc.contributor.authorIl'in, A. M.en
dc.date.accessioned2017-09-04T14:45:49Z-
dc.date.available2017-09-04T14:45:49Z-
dc.date.issued2012-
dc.identifier.citationDegtyarev D. O. The asymptotics of a solution of a parabolic equation as time increases without bound / D. O. Degtyarev, A. M. Il'in // Sbornik Mathematics. — 2012. — Vol. 203. — № 11. — P. 1589-1610.en
dc.identifier.issn1064-5616-
dc.identifier.issn1468-4802-
dc.identifier.other1good_DOI
dc.identifier.other222bac16-0f9f-4450-a2f7-3acdf19ff966pure_uuid
dc.identifier.otherhttp://www.scopus.com/inward/record.url?partnerID=8YFLogxK&scp=84873166884m
dc.identifier.urihttp://hdl.handle.net/10995/51388-
dc.identifier.urihttps://elar.urfu.ru/handle/10995/51388en
dc.description.abstractA boundary-value problem for a second order parabolic equation on a half-line is considered. A uniform asymptotic approximation to a solution to within any power of t-1 is constructed and substantiated. © 2012 RAS(DoM) and LMS.en
dc.language.isoenen
dc.sourceSbornik Mathematicsen
dc.subjectASYMPTOTIC EXPANSIONen
dc.subjectBOUNDARY-VALUE PROBLEMen
dc.subjectMETHOD OF MATCHINGen
dc.subjectSMALL PARAMETERen
dc.titleThe asymptotics of a solution of a parabolic equation as time increases without bounden
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.typeinfo:eu-repo/semantics/articleen
dc.identifier.doi10.1070/SM2012v203n11ABEH004277-
dc.identifier.scopus84873166884-
local.contributor.employeeИльин Арлен Михайловичru
local.description.firstpage1589-
local.description.lastpage1610-
local.issue11-
local.volume203-
dc.identifier.wos000313837500004-
local.contributor.departmentИнститут естественных наук и математикиru
local.identifier.pure1069673-
local.identifier.eid2-s2.0-84873166884-
local.identifier.wosWOS:000313837500004-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.